Phimocure and Tearing

This topic contains 2 replies, has 1 voice, and was last updated by  Jim 9 months, 4 weeks ago.

  • Author
    Posts
  • #37549 Reply

    Brandon

    Advice needed.

    Mid 40’s, phimosis since paraphimosis when 9 years old.  4 mm opening.   In October I started using 2.5% hydrocortisone in preparation for using Phimocure.  (That ointment was available in house without involving doc).    Started Phimocure in mid November.  Able to feel stretch with smallest ring.  Moved to next ring in several days.  Then, small tear appeared, much swelling, soreness.  I assumed I had moved too quickly.  Waited 4 days, restarted.  Same thing happened.  Had doctor Rx 0.05% betamethasone, and started using that (2-3 X per day) in late December.  Now I am in a vicious cycle of using the smallest ring for a day or so, having the same tear appear, having to wait several days (longest being 7 day layoff).  What am I doing wrong?  I can’t seem to break the cycle.  The opening is now almost exactly what it was when I started back in October.  Thx.

  • #37630 Reply

    AussieV123

    you don’t exactly specify how long you are wearing the rings but for me as soon as I started wearing them for long periods of time I would end up with a red ring of tearing on my foreskin.

    Try a 10min session with cue tips 3-4 times a day and wear the rings for 15mins (whatever is comfortable ) after some of the sessions.

    The rings seem very convenient but personally my misuse of them has slowed my progress and cue tips have been the way to go.

  • #37639 Reply

    Jim

    Stop using the steroid and begin treating with an anti-yeast cream, preferably with Clotrimazole.  Steroids invite yeast infections and they can cause tearing.  Limit your wearing time to one hour with 1/2 to one hour rest time.

Reply To: Phimocure and Tearing
Your information:



67 − 58 =